It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: More symptoms -- Tina

Re: More symptoms -- Tina

[ Back to Messages ]

Message

Posted by Tina on August 07, 2000 at 15:25:32:

In Reply to: More symptoms -- Tina posted by Donna on August 07, 2000 at 13:57:18:

: I have lost about 20 pounds in the last couple months, my eyes have felt like they are bugging out and have become really sensitive to light, I can't stand the heat, I am nervous all the time, and I lost all my get-up-and-go. But, I have to look at the fact that I have been taking valium for the last few months too -- since this all started. I am only taking about 3 mgs a day now, but was put on Prozac - so I could get rid of the valium. The psychiatrist is pretty sure that my panic disorder is being instigated by my thyroid -- who knows?? Thanks for all the help.

: Donna

Hi Donna,

I think your psychiatrist is on the right path. Sounds like it might be Grave's which is a Thyroid autoimmune disease. One of the most prominet signs of it is the effect on the eye's (bulging). Sensitivity to light can happen in hypo or hyper, I've have it in both. Check up on the thyroid antibody testing. As with anything, if it's Grave's the sooner the treatment for it the easier it will be.
If it is Grave's you might want to do a search on Block Replacement Theapy (BRT), it is fairly new but I've hear of many people having sucess with it. Certainly wish I had heard about it before allowing RAI. Best of Luck and keep us updated! Tina



Follow Ups




All times are GMT -7. The time now is 01:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!